# SDR 2017FA0000229

- Difficulty date: May 26, 2017
- Submitted: June 1, 2017
- Operation: General aviation
- Aircraft: N547TW
- Make and model: Cessna 525
- Aircraft serial: 5250547
- Aircraft time: 4,378 hours, 3,533 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Solenoid Valve
- Part number: 41074
- Part serial: 402
- Condition: Intermittent
- Location: Thrust Reverser
- Part time: 4,378 hours, 3,533 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BEFORE TAKE OFF CREW NOTICED A RT THRUST ATTENUATOR UN-STOWED LIGHT WAS ILLUMINATED.PLANE TAXIED BACK TO THE HANGAR.
